# SDR REXA2024011600076

- Difficulty date: October 24, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 34,193 hours, 24,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670321729
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"RH FLOOR SILL IS CORRODED IN MULTIPLE LOCATION BETWEEN FS 280.00 AND 319.00.   REMOVED CORRODED SILL P/N: SH670-32172-9. F.S280 TO F.S.319. AND ATTACHED PART FOR ACCESS IAW CRJ900 SRM 51-42-06-001-001-A01. AND SRM 51-42-13-001-001-A01. INSTALLED A""NEW"", FLOOR SILL P/N: SH670-32172-9. F.S. 280 - F.S. 319 IAW CRJ900 SRM 51-42-06/13-001-001-A01."
